# SDR DXTA2022101271940

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 5,465 hours, 3,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Harness
- Part number: 84691531
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT LOCK.  DOOR WILL CYCLE INTO CLOSED POSITION BUT SOLIENOID WILL NOT CYCLE TO LOCK DOOR.   REMOVED CHAFFED DOOR THRESHOLD HARNESS AND INST.AILED NEW HARNESS, WNPLETED OPS CHECKS WITH NO DEFECTS NOTED. ALL WORK AANMPLISHE IAW CE680A AMM 52-10-50 AND SB680A-52-05
